Uniqueness of $q$-shift difference polynomials of meromorphic functions sharing a small function
Mathematica Bohemica, Tome 145 (2020) no. 3, pp. 241-253
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We investigate the uniqueness of a $q$-shift difference polynomial of meromorphic functions sharing a small function which extend the results of N. V. Thin (2017) to $q$-difference operators.
We investigate the uniqueness of a $q$-shift difference polynomial of meromorphic functions sharing a small function which extend the results of N. V. Thin (2017) to $q$-difference operators.
DOI :
10.21136/MB.2019.0093-18
Classification :
30D35
Keywords: Nevanlinna theory; meromorphic function; $q$-shift difference polynomial; uniqueness
Keywords: Nevanlinna theory; meromorphic function; $q$-shift difference polynomial; uniqueness
@article{10_21136_MB_2019_0093_18,
author = {Dyavanal, Renukadevi S. and Desai, Rajalaxmi V.},
title = {Uniqueness of $q$-shift difference polynomials of meromorphic functions sharing a small function},
journal = {Mathematica Bohemica},
pages = {241--253},
year = {2020},
volume = {145},
number = {3},
doi = {10.21136/MB.2019.0093-18},
mrnumber = {4221832},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2019.0093-18/}
}
TY - JOUR AU - Dyavanal, Renukadevi S. AU - Desai, Rajalaxmi V. TI - Uniqueness of $q$-shift difference polynomials of meromorphic functions sharing a small function JO - Mathematica Bohemica PY - 2020 SP - 241 EP - 253 VL - 145 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2019.0093-18/ DO - 10.21136/MB.2019.0093-18 LA - en ID - 10_21136_MB_2019_0093_18 ER -
%0 Journal Article %A Dyavanal, Renukadevi S. %A Desai, Rajalaxmi V. %T Uniqueness of $q$-shift difference polynomials of meromorphic functions sharing a small function %J Mathematica Bohemica %D 2020 %P 241-253 %V 145 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2019.0093-18/ %R 10.21136/MB.2019.0093-18 %G en %F 10_21136_MB_2019_0093_18
Dyavanal, Renukadevi S.; Desai, Rajalaxmi V. Uniqueness of $q$-shift difference polynomials of meromorphic functions sharing a small function. Mathematica Bohemica, Tome 145 (2020) no. 3, pp. 241-253. doi: 10.21136/MB.2019.0093-18
Cité par Sources :